In other news...I have itched myself to death for two days and I think I've had an alergic reaction to some new medication which I will discontinue tomorrow. It's a 24 slow release tablet taken once a day for a slight inflammation of the stomach called gastritis. At least, this is what I'm hoping is causing me to break out in hives.
I also haven't been posting because my blood pressure medication was doubled causing me to feel really gloomy & very tired, with nothing to say....And I can't have that. If I don't improve by tomorrow afternoon, you can bet your booties that I'm making an appointment with my internist.
I can tell when one of those little time-released particles disolves...I'm beginning to break out right now...itch, itch, itch...and it'll last until I can't stand it any longer and hives cover my body and then they will disappear and I'll have a moment of calm until another little time bomb is released. I know, I know...I should get some benedryl but it makes me sleepy and I can't be sleepy at the moment...who'll feed Jimmy, or pick up things he drops as he's not allowed to bend over.
Well enough of my whining...I just wanted to let you know why I haven't been posting much and as soon as I take care of my problems, I'll be back here on a regular basis.